RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 9, Pages 1673–1684 (Mi zvmmf115)  

This article is cited in 7 scientific papers (total in 7 papers)

Refined-mesh interpolation method for functions with a boundary-layer component

A. I. Zadorin

Omsk Branch of the Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, ul. Pevtsova 13, Omsk, 644099, Russia

Abstract: Linear and quadratic spline interpolation methods for a one-variable function with a boundary-layer component are examined. It is shown that the interpolation method for such a function leads to considerable errors when applied on a uniform mesh. The error of linear and quadratic spline interpolations on meshes that are refined in the boundary layer is estimated. Numerical results are presented.

Key words: refined-mesh interpolation methods, function with a boundary-layer component, spline interpolation of functions of one variable.

Full text: PDF file (1046 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:9, 1634–1645

Bibliographic databases:

UDC: 519.63
Received: 27.11.2007
Revised: 26.02.2008

Citation: A. I. Zadorin, “Refined-mesh interpolation method for functions with a boundary-layer component”, Zh. Vychisl. Mat. Mat. Fiz., 48:9 (2008), 1673–1684; Comput. Math. Math. Phys., 48:9 (2008), 1634–1645

Citation in format AMSBIB
\Bibitem{Zad08}
\by A.~I.~Zadorin
\paper Refined-mesh interpolation method for functions with a~boundary-layer component
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 9
\pages 1673--1684
\mathnet{http://mi.mathnet.ru/zvmmf115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500118}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 9
\pages 1634--1645
\crossref{https://doi.org/10.1134/S0965542508090121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262334900012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-52949143422}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf115
  • http://mi.mathnet.ru/eng/zvmmf/v48/i9/p1673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vulkov L.G., Zadorin A.I., “Two-grid algorithms for an ordinary second order equation with an exponential boundary layer in the solution”, Int. J. Numer. Anal. Model., 7:3 (2010), 580–592  mathscinet  zmath  isi  elib
    2. A. I. Zadorin, N. A. Zadorin, “Spline interpolation on a uniform grid for a function with a boundary layer component”, Comput. Math. Math. Phys., 50:2 (2010), 211–223  mathnet  crossref  mathscinet  adsnasa  isi
    3. A. I. Zadorin, N. A. Zadorin, “Interpolyatsiya funktsii s pogransloinymi sostavlyayuschimi i ee primenenie v dvukhsetochnom metode”, Sib. elektron. matem. izv., 8 (2011), 247–267  mathnet
    4. A. I. Zadorin, S. V. Tikhovskaya, “Solution of second order nonlinear singular perturbation ordinary differential equation based on the Samarskii scheme”, Num. Anal. Appl., 6:1 (2013), 9–23  mathnet  crossref  mathscinet  elib
    5. A. I. Zadorin, S. V. Tikhovskaya, “Dvukhsetochnyi metod dlya nelineinoi singulyarno vozmuschennoi kraevoi zadachi na setke Shishkina”, Sib. zhurn. industr. matem., 16:1 (2013), 42–55  mathnet  mathscinet
    6. Zadorin A.I. Tikhovskaya S.V. Zadorin N.A., “a Two-Grid Method For Elliptic Problem With Boundary Layers”, Appl. Numer. Math., 93:SI (2015), 270–278  crossref  mathscinet  zmath  isi  elib  scopus
    7. Tikhovskaya S.V. Zadorin A.I., “a Two-Grid Method With Richardson Extrapolation For a Semilinear Convection-Diffusion Problem”, Application of Mathematics in Technical and Natural Sciences (Amitans'15), AIP Conference Proceedings, 1684, ed. Todorov M., Amer Inst Physics, 2015, 090007  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:302
    Full text:78
    References:28
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020